Evaluation of risk factors predicting delayed chemotherapy-induced nausea and vomiting in patients receiving low emetic risk chemotherapy (LEC): A...

Date 28 June 2017
Event ESMO World Congress on Gastrointestinal Cancer 2017
Session ESMO World Congress on Gastrointestinal Cancer 2017
Topics Gastrointestinal Cancers
Palliative and Supportive Care
Presenter Mototsugu Shimokawa
Citation Annals of Oncology (2017) 28 (suppl_3): iii13-iii136. 10.1093/annonc/mdx261
Authors M. Shimokawa, M. Hiraike, Y. Toriyama, C. Yokota, J. Taniguchi, K. Hanada, K. Tsumagari, N. Okubo, Y. Koutake, K. Sakata, Y. Kawamata, T. Goto, Y. Tsurusaki, M. Koyabu
  • /

Abstract

Chemotherapy-induced nausea and vomiting (CINV) are major adverse effects of cancer chemotherapy, and delayed CINV is a particular problem. The incidence of and the risk factors for delayed CINV in patients undergoing low emetic risk chemotherapy (LEC) are unclear. The aim of this study was to provide information on these topics.